# SDR DALA1301756711

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 42,444 hours, 15,711 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part serial: 912
- Condition: Low Pressure
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND LT AFT CABIN DOOR SLIDE BOTTLE PRESSURE IN THE RED.  REPLACED 4L SLIDE BOTTLE.
